# SDR IPXA10658233

- Difficulty date: January 14, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 36,885 hours, 11,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T220129A
- Part serial: 001387
- Condition: Chipped
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, LT WING INBD MAIN FLAP OTBD EDGE MID AREA CHIPPED.     COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-05 PAR 5H REV 45.
